English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Seiberg-Witten equations, end-periodic Dirac operators, and a lift of Rohlin's invariant

MPS-Authors
/persons/resource/persons236135

Saveliev,  Nikolai
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Mrowka, T., Ruberman, D., & Saveliev, N. (2011). Seiberg-Witten equations, end-periodic Dirac operators, and a lift of Rohlin's invariant. Journal of Differential Geometry, 88(2), 333-377. Retrieved from http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.jdg/1320067650.


Cite as: http://hdl.handle.net/21.11116/0000-0004-21AF-2
Abstract
There is no abstract available